# SDR SWAA2012082907135

- Difficulty date: August 20, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 29,066 hours, 16,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BETWEEN BS 794 TO 832, RBL 14.5.  REMOVED AND REPLACED BEAM IAW SRM.
